# SDR DALA2018071904574

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 80,308 hours, 36,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER FUSELAGE FRAME 72 TO FRAME 73, STR 24L TO 25L PER PRI 570056-14. COMPLIED WITH PRI/ERA 5700556-14 REV O.
